# SDR SIMA20160519003

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 27,769 hours, 23,466 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulty
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN TAXING OUT NOTICED RT BRAKE WAS NOT WORKING, THEN GOT BRAKE DEGRADED MSG.  REPLACED BRAKE CONTROL UNIT IAW 32-41-02 AMM.  OPERATIONS CHECKED GOOD.
